Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dizziness getting worse, pins and needles in the chest. What could be causing this?

hi i am feeling dizzy frequently during the day. it started 4 days ago and is getting worse. i have started to feel sick as well as getting faint pins and needles in my right hand thatlast for a couple of seconds. i do not black out and am not off balance although really worried. it happens when i sit, stand, drive etc. the dizziness only lasts about 3-5 seconds and i feel as though i am high on drugs although have never touched drugs in my life. i am not on any medication .
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most likely cause for your intermittent dizziness is benign paroxysmal positional vertigo (BPPV). This is not a serious illness, and improves well with medical treatment.

You can take medications such as betahistine tablets. Then, doing vestibular adaptation exercises would also help. If you do not improve, an ENT consultation would help.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor